# SDR CA980915009

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Condition: Improper Part
- Location: Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED THE ENGINE RUNNING ROUGH DURING TEST FLIGHT, AFTER CYLINDER CHANGE.  POST-FLIGHT COMPRESSION TEST FOUND DIFFERENTIAL PRESSURE 0/80, WITH THE INTAKE VALVE OPEN.  INSPECTION FOUND THE INTAKE PUSH ROD TO BE THE WRONG LENGTH, SHORTER PUSH ROD INSTALLED AND THE COMPRESSION CHECK INDICATED 75/80.  THE SUBMITTER SUGGESTS THAT INTAKE AND EXHAUST PUSH RODS, WHICH ARE DIFFERENT LENGTHS, ARE SOME TIMES INSTALLED INCORRECTLY.
